# SDR SWIA200819044

- Difficulty date: January 6, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 29,034 hours, 42,122 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 157
- Condition: Failed
- Location: Cabin
- Part time: 13,391 hours, 19,163 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5700 - CABIN FILLS WITH THE ODOR OF SMOKE.  REPLACED RIGHT GROUND COOLING FAN IAW MM 21-51-03.  OPS CHECKS OK.
